# SDR SWAA2015070241273

- Difficulty date: June 29, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 67,291 hours, 54,900 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLASHLIGHT INOPERATIVE.  R & R FLASHLIGHT IAW SIP.
